JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ERRATUM TO: "ORTHONORMAL BASIS FOR THE BERGMAN SPACE" [HONAM MATH. J. 36 (2014), NO. 4, PP. 777-786]
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 37, Issue 3,  2015, pp.335-337
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2015.37.3.335
 Title & Authors
ERRATUM TO: "ORTHONORMAL BASIS FOR THE BERGMAN SPACE" [HONAM MATH. J. 36 (2014), NO. 4, PP. 777-786]
CHUNG, YOUNG-BOK; NA, HEUI-GEONG;
  PDF(new window)
 Abstract
We modify the normalizing constants of the functions in the orthonormal basis for the Bergman space and restate their consequences in the paper that was published in Honam Math. J. 36 (2014), no. 4, pp. 777-786.
 Keywords
Toeplitz operator;Laurent operator;Hardy space;Ahlfors map;Szego kernel;
 Language
English
 Cited by